# SDR REXA2022021000204

- Difficulty date: January 28, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: CC670103382
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH SIDE BELOW OUT PNL ATTACH BRACKET ATTACHED TO WING TRAILING
EDGE IS CORRODED                                              "
"REMOVED, LOCATED, DRILLED & INSTALLED NEW ANGLE BRACKET IAW CRJ900   
SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01, 51-23-00-001-001-A01,
51-23-00-001-001-A01, AMM 28-11-01-000/400-802-A01. LEAK CHECK GOOD. 
WVAC EMP
